# SDR F3LA2010032700372

- Difficulty date: March 15, 2010
- Submitted: March 27, 2010
- Operation: Air carrier
- Aircraft: N928FR
- Make and model: Airbus A319-111
- Aircraft serial: 2236
- Aircraft time: 21,086 hours, 10,309 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: D5347112420000
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4 S1 CHECK INSP NOTED SHEAR WEB AT FRAME 69 AT AFT END OF BEAM -Y1292 HAS A FIFTEEN INCH CRACK. R & R SHEAR WEB IAW EO A0-53-31934 AND A319 SRM 51-72-11.
